Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Hearing and eyesight problem. Taking Ranozex for heart attack. Done angioplasty. Side effects of medication?

Good Morning Sir, My Father had an heart Attack last year in Dec.12 then was operated in AIIMS , New Delhi and undergone angioplasty and Ballooning in his left Arteries last Year only . He was given prescribed with daily usage of Ranozex(500 mg) , Aspirin , Clopelet (75 mg),Kreslow cap.(100 mg),D-Aztor (20 mg) and Olmezest beta. Now Days he is facing some problem in hearing and eyesight.I just wanted to know is this due to side effects of these heart medicines.sir Please Guide me.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
HI.I have gone through problems of your father.Medicines prescribed for him is necessary.these drug will prevent further heart attack.problem of hearing may be due to some other reason,because these drugs are not supposed to this type of hearing and eye sight problem.what is his age?please inform me.its better you consult an E.N.T specialist and ophthalmologist for that problem.its most probably not from these drugs.

i hope my advice will help you.bye.take care
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor